# SDR 05FDEA01510

- Difficulty date: June 2, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 47,629 hours, 28,382 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Uplock
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION FROM OFF POSITION TO DOWN, NLG DID NOT UNLOCK (OR GO GREEN), RECYCLED GEAR HANDLE TO UP, LIGHTS OUT, GEAR HANDLE DOWN, 3 GREEN LIGHTS.  REPLACED NOSE GEAR LOCK ACTUATOR IN REFERENCE TO 727-200 AMM 32-33-011-4, OPERATION AND LEAK CHECKED GOOD AT THIS TIME.
